# SDR FDEA201708282389

- Difficulty date: August 28, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 101,000 hours, 20,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK STA 5-113 TO 5-123, X=-8.5 FOUND CORROSION AS MARKED. REPAIR CARRIED OUT BY SECTIONAL REPLACEMENT FROM STA 5-83 TO STA 5-123, X=-8.5 PER SRM 53-00-52-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
